A conjecture in the arithmetic theory of differential equations
Bulletin de la Société Mathématique de France, Volume 110 (1982), pp. 203-239.
@article{BSMF_1982__110__203_0,
     author = {Katz, Nicholas M.},
     title = {A conjecture in the arithmetic theory of differential equations},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     pages = {203--239},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {110},
     year = {1982},
     doi = {10.24033/bsmf.1960},
     zbl = {0504.12022},
     mrnumber = {84h:14014a},
     language = {en},
     url = {http://www.numdam.org/articles/10.24033/bsmf.1960/}
}
TY  - JOUR
AU  - Katz, Nicholas M.
TI  - A conjecture in the arithmetic theory of differential equations
JO  - Bulletin de la Société Mathématique de France
PY  - 1982
DA  - 1982///
SP  - 203
EP  - 239
VL  - 110
PB  - Société mathématique de France
UR  - http://www.numdam.org/articles/10.24033/bsmf.1960/
UR  - https://zbmath.org/?q=an%3A0504.12022
UR  - https://www.ams.org/mathscinet-getitem?mr=84h:14014a
UR  - https://doi.org/10.24033/bsmf.1960
DO  - 10.24033/bsmf.1960
LA  - en
ID  - BSMF_1982__110__203_0
ER  - 
%0 Journal Article
%A Katz, Nicholas M.
%T A conjecture in the arithmetic theory of differential equations
%J Bulletin de la Société Mathématique de France
%D 1982
%P 203-239
%V 110
%I Société mathématique de France
%U https://doi.org/10.24033/bsmf.1960
%R 10.24033/bsmf.1960
%G en
%F BSMF_1982__110__203_0
Katz, Nicholas M. A conjecture in the arithmetic theory of differential equations. Bulletin de la Société Mathématique de France, Volume 110 (1982), pp. 203-239. doi : 10.24033/bsmf.1960. http://www.numdam.org/articles/10.24033/bsmf.1960/

[1] Chevalley (C.). - Théorie Des Groupes De Lie, Groupes algébriques, Théorèmes généraux sur les algèbres de Lie, Hermann, Paris, 1968. | Zbl

[2] Deligne (P.). - Equations Différentielles à Points Singuliers Réguliers, Springer Lecture Notes in Mathematics, No. 163, 1970. | MR | Zbl

[3] Deligne (P.). - Le groupe fondamental du complément d'une courbe plane n'ayant que des points doubles ordinaires est abélien (d'après W. Fulton), Séminaire Bourbaki 1979/1980, Exposé 543, Springer Lecture Notes in Mathematics No. 842, 1981, pp. 1-10. | Numdam | MR | Zbl

[4] Fulton (W.). - and Lazarsfeld (R.). - Connectivity and its applications in algebraic geometry, to appear in Proceedings of the Midwest Algebraic Geometry Conference, 1980 ; Springer Lecture Notes in Mathematics. | Zbl

[5] Kaplansky (I.). - An Introduction to Differential Algebra, Hermann, Paris, 19 | Zbl

[6] Katz (N.). - Nilpotent connections and the monodromy theorem - applications of a result of Turritin, Publ. Math. I.H.E.S. No. 39, 1970, pp. 355-412. | Numdam | Zbl

[7] Katz (N.). - Algebraic solutions of differential equations ; p-curvature and the Hodge filtration, Inv. Math. Vol. 18, 1972, pp. 1-118. | MR | Zbl

[8] Saavedra Rivano (N.). - Categories Tanakiennes, Springer Lecture Notes in Mathematics, No. 265, 1972. | MR | Zbl

Cited by Sources: